MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 7.0MM; BOLT,NUT,WASHER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 7.0MM; BOLT,NUT,WASHER
Model Number 219.98
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent revision surgery due to a mal reduction of fragments.The surgeon had removed 3.5 and 4.0 cannulated screws from a distal humerus fracture that was mal reduced.The surgeon did not indicate an allegation against the devices, rather with the surgical technique that led to mal reduction and revision.The original surgery was around (b)(6) 2020.The unknown 2.4 headless screws were then used to fixate the reduced fragments.There was no patient consequence reported.This complaint involves four (4) devices.This report is for (1) washer 7.0mm.This is report 3 of 4 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.B3: event occurred on an unknown date in (b)(6) 2020.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
WASHER 7.0MM
Common Device Name
BOLT,NUT,WASHER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10455524
Report Number2939274-2020-03803
Device Sequence Number4016189
Product Code HTN
UDI-Device Identifier10886982156280
UDI-Public(01)10886982156280
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number219.98
Device Catalogue Number219.98
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date09/18/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 3.5 MM CANNULATED; UNK - SCREWS: 4.0 MM CANNULATED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient Weight59